- Volume 17, Number 1 (2011), 88-113.
Invariance principles for linear processes with application to isotonic regression
In this paper, we prove maximal inequalities and study the functional central limit theorem for the partial sums of linear processes generated by dependent innovations. Due to the general weights, these processes can exhibit long-range dependence and the limiting distribution is a fractional Brownian motion. The proofs are based on new approximations by a linear process with martingale difference innovations. The results are then applied to study an estimator of the isotonic regression when the error process is a (possibly long-range dependent) time series.
Bernoulli, Volume 17, Number 1 (2011), 88-113.
First available in Project Euclid: 8 February 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dedecker, Jérôme; Merlevède, Florence; Peligrad, Magda. Invariance principles for linear processes with application to isotonic regression. Bernoulli 17 (2011), no. 1, 88--113. doi:10.3150/10-BEJ273. https://projecteuclid.org/euclid.bj/1297173834